# SDR SWIA2020081251790

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS581.00 Â€“ AFT OF FS677.00 FLOOR SEAT TRACK RBL 9, WHOLE SEGMENT HAS CORROSION ALL OVER.   REMOVED AND REPLACED SEAT TRACK AT RBL9 FROM FS581.00 - FS677.00 REF. CRJ-700 AMM AND CRJ-700 SRM.
